# SDR 07FDEA02733

- Difficulty date: July 25, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310620010
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT SEAT-TRACK BETWEEN FR 38.2 AND FR40 AT Y450 FOUND CRACKED.  IT WAS REPLACED IN ACCORDANCE WITH SRM SUPP 53-15-15.
